# SDR MWEA96602

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114015
- Condition: Corroded
- Location: Bs 110-229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND E AND E COMP BELLY SKIN HAS CORROSION IN SEVERAL AREAS BETWEEN STA 110 TO 229 LONG 26 TO 26R.  REMOVED AND REPLACED BELLY SKIN STA 110 TO 229 IAW SRM 51-30-2.
